# SDR ABXA020202

- Difficulty date: August 28, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 53,471 hours, 65,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 794, RBL 22.  REPAIRED INTERCOSTAL IAW DC-9 SSRM K05159.
